# SDR SWAA2023110803882

- Difficulty date: September 22, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32502
- Aircraft time: 57,759 hours, 34,737 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR PANEL 221DF HAS CORRODED INSERTS<[01] NEW PARTS RECEIVED AND WILL BE INSTALLED ON TASK TTG8Q00NM53C AS PER SRM 51-40-02-0G-0;[02] VERIFIED STEP #1. NEW PART RECEIVED.
